# SDR LR7A02005

- Difficulty date: January 18, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 23,056 hours, 13,089 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 3605879
- Part serial: NSN
- Condition: Corroded
- Location: Fs 165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION NR 0004 ACCOMPLISHMENT FOUND FS 165 NLG TRUNNION FITTING CORRODED AT LBL 18, WL 170.REPLACED FITTING IAW DWG 360587.  NR 0144.
